Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ruled surfaces with generators in one-to-one correspondence


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 25 (1923), 281-296
MSC: Primary 53A25; Secondary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1923-1501244-4
MathSciNet review: 1501244
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25, 53A05

Retrieve articles in all journals with MSC: 53A25, 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501244-4
Article copyright: © Copyright 1923 American Mathematical Society

American Mathematical Society